# SDR DALA1208990127

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 74,906 hours, 32,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 2AB ARE INOPERATIVE.   MAINTENANCE REPLACED THE WIRE HARNESS.  SYSTEM OPS NORMAL.
